# SDR FDEA201304230837

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46835
- Aircraft time: 90,553 hours, 25,481 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA0526U2
- Condition: Cracked
- Location: Bs 1386
- Part time: 90,553 hours, 25,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL CRACKED ON  RT KEEL BEAM BULKHEAD MACHINED DOUBLER AT BS 1386 AT X 31.5.   R & R CRACKED  DOUBLER AEA 0526U2, REF SRM 51-33-01, VOL 2.
